# SDR AWXA0000344

- Difficulty date: May 25, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 39,774 hours, 28,595 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6573743
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, MAIN CABIN FS 503C STR 16L STRINGER CRACKED AT FASTENER HOLE.  REMOVED CRACKED SECTION IAW 737 SRM 51-70-02, FABRICATED REPAIR IAW 737 SRM 53-00-03 FIG 201 MATERIAL BAC 1498-157/70T6, SPLICE FRM BAC 1498-117/70T6, SHIMS 7075 T6, TREATED AND PRIMED PARTS IAW 737 SRM  51-20-02.
